Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1986, Volume 69, Number 1, Pages 55–68 (Mi tmf5203)  

This article is cited in 6 scientific papers (total in 6 papers)

Exact solution of quasipotential equations of general form with chromodynamic interaction

E. A. Dei, V. N. Kapshai, N. B. Skachkov
References:
Abstract: Quasipotential equations obtained in the framework of quantum field theory are considered. For the case of a potential possessing “asymptotically free” behavior at short distances a method of solution based on Laplace transformation and the theory of generalized functions is proposed. Precise quantization conditions and relativistic wave functions are obtained for equations of general form.
Received: 03.07.1985
English version:
Theoretical and Mathematical Physics, 1986, Volume 69, Issue 1, Pages 997–1006
DOI: https://doi.org/10.1007/BF01037674
Bibliographic databases:
Language: Russian
Citation: E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solution of quasipotential equations of general form with chromodynamic interaction”, TMF, 69:1 (1986), 55–68; Theoret. and Math. Phys., 69:1 (1986), 997–1006
Citation in format AMSBIB
\Bibitem{DeiKapSka86}
\by E.~A.~Dei, V.~N.~Kapshai, N.~B.~Skachkov
\paper Exact solution of quasipotential equations of general form with chromodynamic interaction
\jour TMF
\yr 1986
\vol 69
\issue 1
\pages 55--68
\mathnet{http://mi.mathnet.ru/tmf5203}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=882171}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 69
\issue 1
\pages 997--1006
\crossref{https://doi.org/10.1007/BF01037674}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986H110300004}
Linking options:
  • https://www.mathnet.ru/eng/tmf5203
  • https://www.mathnet.ru/eng/tmf/v69/i1/p55
  • This publication is cited in the following 6 articles:
    1. Yu. A. Grishechkin, V. N. Kapshai, “Approximate analytic solution of the Logunov–Tavkhelidze equation for a one-dimensional oscillator potential in the relativistic configuration representation”, Theoret. and Math. Phys., 211:3 (2022), 826–837  mathnet  crossref  crossref  mathscinet  adsnasa
    2. O. P. Solovtsova, Yu. D. Chernichenko, “The resummation L-factor in the relativistic quasipotential approach”, Theoret. and Math. Phys., 166:2 (2011), 194–209  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Solovtsova O.P., Chernichenko Yu.D., “Threshold resummation S factor in QCD: The case of unequal masses”, Phys Atomic Nuclei, 73:9 (2010), 1612–1621  crossref  isi
    4. A. A. Atanasov, A. T. Marinov, “-Expansion for Bound States Described by the Relativistic Three-Dimensional Two-Particle Quasi-Potential Equation”, Theoret. and Math. Phys., 129:1 (2001), 1400–1407  mathnet  crossref  crossref  zmath  isi
    5. A. A. Atanasov, E. S. Pisanova, “Perturbation theory for relativistic three-dimensional two-particle quasipotential equations”, Theoret. and Math. Phys., 89:2 (1991), 1169–1173  mathnet  crossref  isi
    6. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials”, Theoret. and Math. Phys., 82:2 (1990), 130–138  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:387
    Full-text PDF :148
    References:61
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025